Statistical Inferences in a Partially Linear Model with Autoregressive Errors

Xiao-hui LIU, Yu WANG, Ya-wen FAN, Yu-zi LIU

PDF(264 KB)
应用数学学报(英文版) ›› 2022, Vol. 38 ›› Issue (4) : 822-842. DOI: 10.1007/s10255-022-1017-4
ARTICLES

Statistical Inferences in a Partially Linear Model with Autoregressive Errors

    {{javascript:window.custom_author_cn_index=0;}}
  • {{article.zuoZhe_CN}}
作者信息 +

Statistical Inferences in a Partially Linear Model with Autoregressive Errors

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}. 2022, 38(4): 822-842 https://doi.org/10.1007/s10255-022-1017-4
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 38(4): 822-842 https://doi.org/10.1007/s10255-022-1017-4

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(264 KB)

Accesses

Citation

Detail

段落导航
相关文章

/